# SDR DXTA2025042903223

- Difficulty date: April 25, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000076
- Aircraft time: 2,883 hours, 1,706 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED INFLIGHT IN THE FULL POSITION.  RESET LIGHT EXTINGUISHED WHEN HANDLE MATCHED WITH POSITION PER CHECKLIST, BUT CAS MSG AND RESET LIGHT REDISPLAYED AFTER ATTEMPTING TO RAISE FLAPS AFTER LANDING.
